Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Locally complete intersection multiple structures on smooth algebraic curves


Author: M. Boratyński
Journal: Proc. Amer. Math. Soc. 115 (1992), 877-879
MSC: Primary 14H45; Secondary 14H20, 14M10
MathSciNet review: 1120504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to characterize the class of the locally complete intersection multiple structures on smooth curves contained in a smooth three-dimensional variety.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H45, 14H20, 14M10

Retrieve articles in all journals with MSC: 14H45, 14H20, 14M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1120504-1
PII: S 0002-9939(1992)1120504-1
Article copyright: © Copyright 1992 American Mathematical Society